A bound for condition numbers of matrices

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Let A be a diagonalizable matrix; so there is an invertible matrix T and a normal matrix D̂, such that T-1AT = D̂. A sharp bound for the constant κT = ||T|| ||T-1|| is suggested. Some applications of the obtained bound are also discussed.

Original languageEnglish
Pages (from-to)162-171
Number of pages10
JournalElectronic Journal of Linear Algebra
StatePublished - 1 Jan 2014


  • Condition number
  • Matrix
  • Similarity

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'A bound for condition numbers of matrices'. Together they form a unique fingerprint.

Cite this